Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 16 of 30 found articles
 
 
  On inequalities for the Fourier transform of functions from Lorentz spaces
 
 
Title: On inequalities for the Fourier transform of functions from Lorentz spaces
Author: Kopezhanova, A. N.
Nursultanov, E. D.
Persson, L.-E.
Appeared in: Mathematical notes
Paging: Volume 90 (2011) nr. 5-6 pages 767-770
Year: 2011
Contents:
Publisher: SP MAIK Nauka/Interperiodica, Dordrecht
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 16 of 30 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands